MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402811
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial tachycardia procedure, the catheter did not power up.Another catheter of the same type was used which did not resolve the issue.A contact force catheter was then used to complete the procedure with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 4mm tip, medium curl, safire ablation catheter was received for evaluation.Electrode 1 and the thermistor/thermocouple met specifications during electrical testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported issue remains unknown.
 
Event or Problem Description
This report includes corrected manufacturing site information.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19300758
Report Number3005334138-2024-00193
Device Sequence Number20516390
Product Code LPB
UDI-Device Identifier05414734206020
UDI-Public(01)05414734206020(10)10059506(17)261031
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402811
Device Lot Number10059506
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight60 KG